# SDR IPXA2024100743228

- Difficulty date: April 11, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,458 hours, 19,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL STA. 1150 DAMAGED P/N 65B15769-5 INSTALLED FLOOR PNL IAW AMM 53-21-02-404-006. INSTALLED ROLLER TRAYS IAW AMM 25-57-04 AND INSTALLED TRAY MOUNTED PDUÂ€™S IAW AMM 25-53-01. OK FOR SERVICE
